# SDR ASAA11410347

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 43,203 hours, 24,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Component: Door
- Component part number: 507945178
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN FLIGHT ATTENDANT STATED DOOR WAS HARD TO SWING OPEN & CLOSED.  PERFORMED GVI OF HINGES & SNUBBER PERFORMED FWD ENTRY DOOR TEST PER MM 51 11 00, NO DEFECTS NOTED DOOR MOVED SMOOTHLY & SNUBBER OPS NORMAL.
